Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: One of my medications is giving me problems or.... SLS

Posted by seeking information on October 8, 2014, at 20:30:58

In reply to Re: One of my medications is giving me problems or.... seeking information, posted by SLS on October 8, 2014, at 19:55:17

hey there,
Thanks for the follow up. Ive tended to keep it low because of the SSRI side effects I get (i.e restless legs, weight gain, etc). I've actually done pretty well on sub therapeutic doses in the past (i.e 5 MGS) as long as I augment with stuff. For the longest time Topamax was a great augmenter for my OCD, but then I got a kidney stone and went off it for a year... We tried all sorts of stuff (NAC, gabapentin) before we finally added it back in at a low dose of 30 MGs. I am bumping up my prozac to 15 as a start, and will not hesitate to go higher if I need to. Ideally, I'd like to go back to my Topamax, Prozax, Klonopin combo and ditch all this other stuff, but my new PDOC has told me to touch nothing at this point and focus on increasing the Prozac.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:seeking information thread:1071990
URL: http://www.dr-bob.org/babble/20140914/msgs/1072008.html